# SDR ASOA05505

- Difficulty date: June 9, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00516320
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4537 - DURING CRUISE FROM SHV-ATL, THE CREW NOTICED A STRONG BURNING ODOR FROM THE CAPTAINS MAP LIGHT WHEN IT AS TURNED ON WITH THE LIGHT OPERATING INTERMITTENTLY.  THE ODOR DISSIPATED WHEN THE LIGHT WAS TURNED OFF.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS MAP LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
